# SDR SWAA2020050141148

- Difficulty date: April 10, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 54,947 hours, 32,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AFT CARGO LH Z CHANNEL LBL 21 FROM STA 727 TO STA 847. / REMOVED AND REPLACED L/H 'Z' CHANNEL SECTION FROM STA 757 SPLICE REPAIR PER SRM 53-00-53-2R-5 TO STA 847 PER REF SRM 51-40-02-0G-0 AND DRAWING # 146A7500
